# SDR DHL2006801524

- Difficulty date: April 5, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FRAME 6" CRACK STA 1140.000 L-8R TO L-9R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-17-06, EO# AST060301 DATED 03-15-06. REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGED SECTION IAW EO# AST060301. VISUALLY INSPECTED AREA, NO CRACK OR CORROSION FOUND. FAB`D 2 ANGLES (AL7075"0" 0.071") 2 FILLERS (AL7075T6 0.100") AND FILLER (AL7075T6511 0.180") IAW EO# AST060301, SRM 51-1-4 (FORMING).  HEAT TREATED ANGLES FROM 7075"0" TO 7075T6 AND FILLER FROM 7075T6511 TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST 060301, SRM 51-1-20D, SRM 51-3-1.
